| Model Number |
ETBF3216C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient had previously been treated with coils for a type ii endoleak but the aneurysm was still growing.Ct approximately three years post the index procedure showed possible type ib endoleak at the left iliac seal zone.An aortogram confirmed the presence of a type ib endoleak.An endurant ii stent graft limb etew2020c82e was implanted as treatment into the existing bifurcated ispsi leg to extend to the hypogastric artery.Ballooning was carried out and another aortogram showed the endoleak had resolved.As per the physician, the cause of the event cause was continued dilatation of the common iliac artery.No additional clinical sequelae were reported and the patient is fine.